MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT CUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT CUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/800/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: d4: expiration date and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while in use with a patient, "air was evacuated from the cuff".Resolution and adverse effects are unknown.The reported lot number cannot be verified.Additional information was requested; however, no further specific details and verification of reported product information involved in this incident was received.No patient injury or adverse affects were reported.
 
Additional Manufacturer Narrative
D4.Expiration date and h4.Manufacture date; updated.H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.One decontaminated device sample was received.Per visual inspection the sample appeared to be in good condition.A functional inflation test was performed on the received sample.It was confirmed that after twelve (12) hours the cuff was still fully inflated.The complaint was not confirmed.The reported lot number was not a valid lot number however there was a lot number (4305947) laser printed on tracheostomy tube flange.With this information we were able to review the device history record (dhr).A dhr review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No action was taken since the complaint was not confirmed.
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.**udi related data quality updates only**  .

Brand Name
PORTEX BLU SELECT CUFFED TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18133988
Report Number3012307300-2023-10487
Device Sequence Number7581375
Product Code BTO
UDI-Device Identifier15019517076073
UDI-Public15019517076073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/800/070
Device Catalogue Number101/800/070CZ
Device Lot Number4070042
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/28/2023
Not provided
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/27/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown